# SDR AUS20010580

- Difficulty date: April 24, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 417T42050
- Condition: Faulty
- Location: Passenger Oxygen
- Component: Passenger Oxygen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER OXYGEN MASKS (7OFF) SUSPECT FAULTY. FOUND DURINGINSPECTION IAW AD/B767/125.
